# SDR MWEA00832

- Difficulty date: September 17, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 38,148 hours, 29,265 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Hi Lok
- Part number: HLT327
- Condition: Loose
- Location: Lower Lt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LEFT WING LOWER SURFACE HAD 2 FASTENERS LEAKING FUEL AT STR 19 BETWEEN STA 214 - STA 240.  REMOVED FASTENERS, REMOVED TO OVERSIZE AND FABRICATED REPAIR BUSHINGS.  INSTALLED BUSINGS AND FASTENERS.  (X)
